Can Vitamins Cause Headaches?

Featured Article
Generic Name: CALCIUM SUPPLEMENT/VITAMIN D - ORAL

Calcium-Vitamin D3-Vitamin K Oral Precautions

Before taking this medication, tell your doctor if you have any allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

This medication should not be used if you have certain medical conditions. Before using this medicine, consult your doctor or pharmacist if you have:

Read more

More information on "Can Vitamins Cause Headaches?"

From Our Experts

See more SharePosts »

From Our Sources

More on Migraine »

Ask a Question

Get answers from our experts and community members.

Btn_ask_question_med
View all questions (4834) >

Images

17203_9870_5
Headache

Learn how many headaches are caused by muscle contractions and blood flow problems... Read more »